×

zbMATH — the first resource for mathematics

Content and singletons bring unique identification minors. (English) Zbl 07078456
Summary: A new class of functions with a unique identification minor is introduced: functions determined by content and singletons. Relationships between this class and other known classes of functions with a unique identification minor are investigated. Some properties of functions determined by content and singletons are established, especially concerning invariance groups and similarity.
MSC:
08A40 Operations and polynomials in algebraic structures, primal algebras
06A07 Combinatorics of partially ordered sets
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Berman, J.; Kisielewicz, A., On the number of operations in a clone, Proc. Amer. Math. Soc., 122, 359-369, (1994) · Zbl 0821.08002
[2] Bóna, M., Combinatorics of Permutations, (2004), Chapman & Hall/CRC: Chapman & Hall/CRC, Boca Raton, FL · Zbl 1052.05001
[3] Bouaziz, M.; Couceiro, M.; Pouzet, M., Join-irreducible Boolean functions, Order, 27, 261-282, (2010) · Zbl 1204.06008
[4] Couceiro, M.; Foldes, S., On closed sets of relational constraints and classes of functions closed under variable substitutions, Algebra Universalis, 54, 149-165, (2005) · Zbl 1095.08002
[5] Couceiro, M.; Lehtonen, E.; Schölzel, K., A complete classification of equational classes of threshold functions included in clones, RAIRO Oper. Res., 49, 39-66, (2015) · Zbl 1330.06009
[6] Couceiro, M.; Lehtonen, E.; Schölzel, K., Set-reconstructibility of Post classes, Discrete Appl. Math., 187, 12-18, (2015) · Zbl 1315.05092
[7] Couceiro, M.; Lehtonen, E.; Schölzel, K., Hypomorphic Sperner systems and non-reconstructible functions, Order, 32, 255-292, (2015) · Zbl 1372.06002
[8] Ekin, O.; Foldes, S.; Hammer, P. L.; Hellerstein, L., Equational characterizations of Boolean function classes, Discrete Math., 211, 27-51, (2000) · Zbl 0947.06008
[9] Grech, M.; Kisielewicz, A., Symmetry groups of Boolean functions, European J. Combin., 40, 1-10, (2014) · Zbl 1302.06019
[10] Horváth, E. K.; Makay, G.; Pöschel, R.; Waldhauser, T., Invariance groups of finite functions and orbit equivalence of permutation groups, Open Math., 13, 83-95, (2015) · Zbl 1319.06003
[11] Kisielewicz, A., Symmetry groups of Boolean functions and constructions of permutation groups, J. Algebra, 199, 379-403, (1998) · Zbl 0897.20001
[12] Kitaev, S., Patterns in Permutations and Words, (2011), Springer: Springer, Heidelberg · Zbl 1257.68007
[13] Lehtonen, E., Totally symmetric functions are reconstructible from identification minors, Electron. J. Combin., 21, 2, P2.6, (2014) · Zbl 1297.08002
[14] Lehtonen, E., Reconstructing multisets over commutative groupoids and affine functions over nonassociative semirings, Internat. J. Algebra Comput., 24, 11-31, (2014) · Zbl 1286.05185
[15] Lehtonen, E., On functions with a unique identification minor, Order, 33, 71-80, (2016) · Zbl 1350.08003
[16] Lehtonen, E.
[17] Lehtonen, E.; Pöschel, R., Permutation groups, pattern involvement, and Galois connections, Acta Sci. Math. (Szeged), 83, 355-375, (2017) · Zbl 1399.20001
[18] Pippenger, N., Galois theory for minors of finite functions, Discrete Math., 254, 405-419, (2002) · Zbl 1010.06012
[19] Willard, R., Essential arities of term operations in finite algebras, Discrete Math., 149, 239-259, (1996) · Zbl 0840.08005
[20] Zverovich, I. E., Characterizations of closed classes of Boolean functions in terms of forbidden subfunctions and Post classes, Discrete Appl. Math., 149, 200-218, (2005) · Zbl 1086.06015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.